Jump to content

outofadream

Members
  • Content Count

    68
  • Joined

  • Last visited

Community Reputation

0 Neutral

About outofadream

  • Rank
    Advanced Member

Profile Information

  • Gender
    Female

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. My friend wanted me to pass on a huge thank you to all of you too. Your experiences seemed to give her a lot more hope and confidence going forward, and she was so grateful for your compassion and kindness too.
  2. I’m wondering if anyone else can relate to this experience. When I overdo it or if the POTS gets triggered in a bad way, I’ll often crash afterwards and get about the symptoms you’d expect… fatigue or weakness, worse brain fog, sometimes vertigo/lightheadedness, etc. But it sometimes also seems to make me feel very grey or low emotionally too. Or it’ll make me cry, even if I don’t feel sad per se. In a bad crash, it’s literally like someone has sucked all the joy and hope out of life altogether, and it’s a very hard experience to get through. I'm pretty sure it's not just a reaction to fee
  3. Thank you guys for sharing this. I've always found some of the mental/emotional symptoms to be some of the hardest too. With the adrenaline surges in particular, I often get that intense sense of anxiety, ranging from this unease I can't shake to complete impending doom. I can relate to that feeling like you're trapped too. I know how unbearable it can be to keep getting those surges over and over, like living on a roller coaster. Beta blockers really helped level those some for me, but still get them a fair amount. I hope you guys are getting any kind of relief, and sending support your way.
  4. Thank you all so much for your thoughts on this. It's truly appreciated. It's been hard to help her because I'm living at a distance, but like so many of you...I remember a little too clearly what it was like to be in that state of not knowing what's going on. It breaks my heart still and makes me angry hearing what all of you had to go through with this, and to see her going through something similar. Seriously, thank you for your kindness and taking the time to share your thoughts...it means so much.
  5. Hey all, I have a friend who’s been struggling terribly with a huge decline in health over the past few months, and I’m trying desperately to help her find more answers, or at the very least more support. To be clear, I don’t have any reason to suspect she has dysautonomia (which is why I’m posting here instead), but I know so many of us went through those long struggles with being undiagnosed and struggling to get a doctor to listen, and that’s where she’s at right now. She’s been passed around between a huge number of doctors, and feels like no one is doing anything or putting together the w
  6. @Pistol I've been wondering if a nutritionist is a possibility. That's interesting about the gingerale, I think I'll try that and see if it makes any difference! I did try elevating the head of my bed. I think it helps slightly (and the lying on the left side rather than the right). Seriously, thank you for sharing all of this. @bombsh3ll That's fascinating about beta blockers! I always wondered what the mechanism was behind the cold hands, since that seemed like the opposite effect to what one would expect. Now it makes sense. It's an interesting thought about the Zyrtec too. Again, thank yo
  7. Thank you all so much. It's especially helpful to know there's some hope it could still improve. @KiminOrlando I'm so sorry you had to deal with the reflux after drinking water too! They actually tested me for gastroparesis maybe 4-5 years after the POTS/reflux issues started, and it came back clean then. They did find abnormally slow small bowel motility though...the doctor didn't seem to know if that was significant, because I don't really have the symptoms they would conventionally see associated with that. But if there is some dysmotility, I have wondered sometimes if that could be adding
  8. I’d desperately like to know if any of you who have very stubborn acid reflux have found anything that truly helps you, and if so, what? I’d also be curious if treating your POTS ever helped with the reflux as well. My POTS symptoms and heartburn symptoms started at exactly the same time, so I’ve always assumed they were related somehow. The pain and miserable acid taste have just been so frustratingly stubborn over the years…it happens multiple times every single day, and many days even the simple act of drinking water sets it off. The only time it shuts up is when I sleep. So, I’ve
  9. They've occasionally clocked it spiking into the 170's-180's at the doctor's, just standing and walking around. The doctors who knew about POTS didn't seem at all concerned about it, except to remark that they would certainly like the tachycardia to be better controlled (the ones who weren't familiar with POTS freaked out a little). I think the highest I've seen at home is probably more like 150-160 and generally isn't sustained.
  10. Thank you guys, I really appreciate it.
  11. For those of you who’ve been in before for an endoscopy, esophageal manometry, and/or ph probe test…any tips, advice, or even just reassurance for getting through these? I’ve been out of my mind nervous. The POTS has been fairly unpredictable lately, so I have no idea how it will react to the sedation or anything else that might cause vasovagal reactions/bp or hr weirdness 😕 Not to mention I’ve heard some of these can be pretty unpleasant and challenging to get through…
  12. Hi Bombsh3ll, I wish I had more to offer here. My neuro really wanted me on the combined pill to try to smooth out the POTS ups and downs, and my gyno wanted me on it because I also have PMDD, where the hormone swings cause nasty recurrent bouts of depression. Unfortunately, I seem to be spectacularly sensitive to hormones, so I never have found one that works well for me. For some reason, the lower dose ones all ended up being particularly bad (ones like Microgestin or LoSeasonique/Amethia Lo). I think they lowered my bp some and definitely seemed to cause worse symptoms (extreme tiredne
  13. @DizzyGirls Hope the cardio has some good options for your girls! That's brilliant that you made sure he'd done his homework ahead of time and was prepared, haha. It makes me so frustrated that everything the medical profession doesn't thoroughly understand yet they ascribe to something psychological. It's so terribly unscientific, not to mention harmful and disrespectful to everyone involved. I can imagine how you must have felt when the doctor said that, I'm sorry you and your girls had that experience (and you as well @Pistol, especially with everything you went through! I'm glad you got
  14. @Derek1987, I can certainly relate to the misery of the BP swinging up and down. I haven't gotten a good reading during the worst of the recent attacks, but in the past, my bp often seemed to swing back and forth when I had a lightheaded attack. I'd take one reading and it would be low, a few minutes later would be high, and that would repeat. I suppose that does explain why I get the lightheaded feeling in waves (presumably every time it does a short but significant drop). Then again, I've never noticed the strongest relationship between my vitals and how I actually feel overall. I can some
  15. I've gotten the shot for years without it seeming to have any effect on my POTS symptoms. The one possible exception was last fall. In retrospect, I think I was coming down sick with a sinus infection/cold the day I got the shot, and didn't realize because I didn't have much in the way of symptoms yet. The night after getting the shot, I spiked up a 101 fever with body aches and generally feeling terrible. I assume my immune system kind of went into overdrive between reacting to the shot and fighting off an illness, and hence the strong reaction. I felt a lot better by the next day (except f
×
×
  • Create New...